# SDR SWIA201642168

- Difficulty date: May 31, 2016
- Submitted: June 2, 2016
- Operation: Air carrier
- Aircraft: N219AG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10246
- Aircraft time: 31,320 hours, 19,696 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE IN COCKPIT COMING OUT OF F/O'S SIDE VENT.  F/O CLOSED, RAN A/C PACKS THROUGH ALL BLEED CONFIGURATIONS COULD NOT DUPLICATE.  OPS CHECK GOOD.
